# SDR DALA2017050203603

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 58,062 hours, 21,633 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

RT BRAKE IS SMOKING AFTER LANDING AND RT BRAKE READS NR 2234. FIRE DEPARTMENT REPORTED 300 F DEG AFTER BLOCK IN. FIRE DEPT REPORT HYD LEAK IN VICINITY OF BRAKE. FOUND NR 07 BRAKE LEAKING HYD FLUID. REPLACED BRAKE ASSY PER AMM 32-41- 10. OK FOR SERVICE.
